IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1978 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Severe photosensitivity reaction induced by topical diclofenac

Akat Pramod B

Year : 2013| Volume: 45| Issue : 4 | Page no: 408-409

   This article has been cited by
 
1 Safety of topical interventions for the treatment of actinic keratosis
Elias A. T. Koch, Anja Wessely, Theresa Steeb, Carola Berking, Markus V. Heppt
Expert Opinion on Drug Safety. 2021; 20(7): 801
[Pubmed]  [Google Scholar] [DOI]
2 Drug-Induced Photosensitivity—From Light and Chemistry to Biological Reactions and Clinical Symptoms
Justyna Kowalska, Jakub Rok, Zuzanna Rzepka, Dorota Wrzesniok
Pharmaceuticals. 2021; 14(8): 723
[Pubmed]  [Google Scholar] [DOI]
3 Severe diclofenac photoallergy in a patient treated with vemurafenib
M. Arenbergerova, A. Fialova, P. Arenberger, J. Ettler, A. Srp, J. Dvorak, S. Gkalpakiotis
Journal of the European Academy of Dermatology and Venereology. 2016; 30(4): 713
[Pubmed]  [Google Scholar] [DOI]
4 Diclofenac
Reactions Weekly. 2013; 1468(1): 18
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow